MathSciNet Relay Station
MathSciNet bibliographic data
MR2218764 (2007d:37047) 37D40 (37A25 37D50)
Cheung, Yitwah; Masur, Howard Minimal non-ergodic directions on genus-2 translation surfaces. Ergodic Theory Dynam. Systems 26 (2006), no. 2, 341–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement